MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated ldh results generated on the architect c16000 processing module (sn (b)(4) for one patient.The following data was provided: sid (b)(6).Initial result (sn (b)(4) 295 u/l, repeated on another instrument (sn (b)(4) 683 and 979 u/l same sample repeated again on (c1601491) 303 and 314 u/l, repeated on (sn (b)(4) 309 u/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Patient identifier: sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The lot search review did not identify an increase in complaint activity for the issue.Return testing was not performed as returns were not available.Device history record review was performed on lot 91126un21, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.Labeling is adequate information for the operator to prepare samples for ldh analysis.Use error may have contributed to the customer¿s issue as sample preparation is extensively covered in the instructions for use.Log analysis shows sample preparation may be the most likely cause.Based on all reviewed data, we conclude that there is no product deficiency with the ldh reagent identified in this complaint.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14464073
Report Number3002809144-2022-00174
Device Sequence Number4637608
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model Number2P56-22
Device Catalogue Number02P56-22
Device Lot Number91126UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6) ; ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown